Ghent University Academic Bibliography

Advanced

The subgroup growth spectrum of virtually free groups

Jan-Christoph Schlage-Puchta UGent (2010) ISRAEL JOURNAL OF MATHEMATICS. 177(1). p.229-251
abstract
For a finitely generated group I" denote by A mu(I") the growth coefficient of I", that is, the infimum over all real numbers d such that s (n) (I") < n! (d) . We show that the growth coefficient of a virtually free group is always rational, and that every rational number occurs as growth coefficient of some virtually free group.
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
keyword
PRIMITIVE GROUPS
journal title
ISRAEL JOURNAL OF MATHEMATICS
Israel J. Math.
volume
177
issue
1
pages
229 - 251
Web of Science type
Article
Web of Science id
000281396700009
JCR category
MATHEMATICS
JCR impact factor
0.63 (2010)
JCR rank
122/276 (2010)
JCR quartile
2 (2010)
ISSN
0021-2172
DOI
10.1007/s11856-010-0044-7
language
English
UGent publication?
no
classification
A1
copyright statement
I have transferred the copyright for this publication to the publisher
id
1106410
handle
http://hdl.handle.net/1854/LU-1106410
date created
2011-01-20 16:28:41
date last changed
2016-12-19 15:45:04
@article{1106410,
  abstract     = {For a finitely generated group I{\textacutedbl} denote by A mu(I{\textacutedbl}) the growth coefficient of I{\textacutedbl}, that is, the infimum over all real numbers d such that s (n) (I{\textacutedbl}) {\textlangle} n! (d) . We show that the growth coefficient of a virtually free group is always rational, and that every rational number occurs as growth coefficient of some virtually free group.},
  author       = {Schlage-Puchta, Jan-Christoph},
  issn         = {0021-2172},
  journal      = {ISRAEL JOURNAL OF MATHEMATICS},
  keyword      = {PRIMITIVE GROUPS},
  language     = {eng},
  number       = {1},
  pages        = {229--251},
  title        = {The subgroup growth spectrum of virtually free groups},
  url          = {http://dx.doi.org/10.1007/s11856-010-0044-7},
  volume       = {177},
  year         = {2010},
}

Chicago
Schlage-Puchta, Jan-Christoph. 2010. “The Subgroup Growth Spectrum of Virtually Free Groups.” Israel Journal of Mathematics 177 (1): 229–251.
APA
Schlage-Puchta, J.-C. (2010). The subgroup growth spectrum of virtually free groups. ISRAEL JOURNAL OF MATHEMATICS, 177(1), 229–251.
Vancouver
1.
Schlage-Puchta J-C. The subgroup growth spectrum of virtually free groups. ISRAEL JOURNAL OF MATHEMATICS. 2010;177(1):229–51.
MLA
Schlage-Puchta, Jan-Christoph. “The Subgroup Growth Spectrum of Virtually Free Groups.” ISRAEL JOURNAL OF MATHEMATICS 177.1 (2010): 229–251. Print.